MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Rezum; Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Urinary Tract Infection (2120); Hydronephrosis (4880)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed pyelonephritis and hydronephrosis in june, after having a transurethral water vapor therapy procedure in february.There were no device problems reported.Since the prostate was not particularly large, only 2 to 3 shots were administered.The patient is still hospitalized and undergoing tests.

Brand Name
Rezum
Common Device Name
Unit, Electrosurgical Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25829122
Report Number2124215-2026-37969
Device Sequence Number15906241
Product Code KNS
UDI-Device Identifier00191506006785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexUnknown